Medical Questions > Mental Health > Anxiety and Stress Forum

Wellbutrin side effects ?

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
I have been taking wellbutrin 300mg for depression for the last 6 months.I have had an extremely low energy level and lack of motivation.I can seem to concentrate for any length of time.Could this be a side effect of wellbutrin?Has anyone had any success with other antidepressants? How about a higher or lower dosage?
Did you find this post helpful?
First Helper angelkat
|

replied January 28th, 2009
anti-depressants
Hi, I have taken just about every AD except Cymbalta. I had the best results from Wellbutrin... but let me say, I have found that all people are different and they have different symptoms and results from different meds. The Wellbutrin gave me alot of energy and I really felt like going out to do things. I was cleaning like crazy. The only things I noticed was that sometimes after taking it I did get a bit drowsy and when I wasn't at work, I napped for half an hour. I started on a VERY LOW dose and only took it once a day in the morning. After about a month, I felt great. Sometimes, I wasn't very hungry and you have to watch the constipation. Supercleanse will take care of that. You should talk to your doctor. If you think your symptoms are caused by the Wellbutrin, then try another. Sometimes Zoloft works for some people. Lexapro made me extremely hungry and sweaty. Never take Prozac. Also, Wellbutrin was the only AD that didn't affect my sex drive or orgasms. Big plus. Hope this helped...
|
Did you find this post helpful?

replied July 14th, 2011
You can�t say that prozac should not be tried, I have found that it saved and put my life back together. Like you said in the beginning, medicine reacts differently with everybody. Don�t knock it, till you try it! Smile
|
Did you find this post helpful?

replied July 14th, 2011
You can’t say that prozac should not be tried, I have found that it saved and put my life back together. Like you said in the beginning, medicine reacts differently with everybody. Don’t knock it, till you try it! Smile
|
Did you find this post helpful?

replied March 23rd, 2009
YesI also have zero motivation or concertration
I have been taking it for around 8 months and wet up from150mg to 300mg about two months ago because the depression was more serious. I am extremely anxious, sit in a stupor, know things I need to do and can barely get anything done each and every day. NOW they want to give me, and I have tried it, Lorazepam for the anxiety....I am turning into a pharmacy...I allso take other things......this is a mess. I think the wellbutrin is possibly a big part of the spaciness and lethargy and anxiety...help!!
|
Did you find this post helpful?

replied January 13th, 2011
side effects of wellbutrin
I have been taking wellbutrin for about 3 weeks and i also feel very lethagatic and hopeless with little expression. I also am very spacy and know have very bad headaches after i take my morning dose. I was on effexor 225mg and i have liked it for many years but one day i started feeling like t wasnt working very well so my doc swithced me to wellbutrin it did help me quit smoking but am having these side effects that feel awful. Wondering if i should go back to effoxer. Any advice?
|
Did you find this post helpful?

replied January 13th, 2011
I have been taking wellbutrin for about 3 weeks and i also feel very lethagatic and hopeless with little expression. I also am very spacy and know have very bad headaches after i take my morning dose. I was on effexor 225mg and i have liked it for many years but one day i started feeling like t wasnt working very well so my doc swithced me to wellbutrin it did help me quit smoking but am having these side effects that feel awful. Wondering if i should go back to effoxer. Any advice?
|
Did you find this post helpful?

User Profile
replied January 13th, 2011
Community Volunteer
A drug that works for one may not work for someone else. It may be a matter of your doctor safely switching you from one drug to another without too much of an interruption.

I've been taking Wellburtin for about 2 weeks...first 300mg day, started to get shaky...now I only take a max of 200mg per day...it works for me. No ill side effects.

3 months from now may be a different story...

Zig
|
Did you find this post helpful?